# SDR SWAA2019031230559

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 43,602 hours, 23,148 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A27805
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HANDLE COVER FELL OFF.  R&R COVER IAW SIP.
